# SDR ABXA050302

- Difficulty date: November 7, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5644678
- Condition: Corroded
- Location: Sta. 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM SPLICE CORRODED AT STA 857, LEFT BUTT LINE 20.  FABRICATED SHIM AT STA 857, LEFT BUTT LINE 20 IAW DC8 REA D853-52536.  MATERIAL USED .090 P/O NR 1112038.
